ophthalmologist-icon
Shadows of lettes and numbers
Hi doctors . I have used ortho k lens for 2 months in 2018. later discarded it . While using the ortho k lens I see shadows below the letters and alphabets in the evening time and in low light conditions . Since discarding of lens I am seeing shadows above the letters and alphabets . I experience shadows on both upside and downside after using mobile for 15 min . My retina is clear . How to get rid of shadowing .
65 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Orthotic lenses can cause corneal oedema and hence the ghosting around letters. You need to Check the fir of lenses again as well as the material.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.